LEARN TO DANCE IN A DAY… LINDY HOP
At 230 Bishopsgate, Spitalfields, London EC2M 4QH, UK
Two left feet? No rhythm? That’s where we can help!
Learn to dance in a day and dazzle your friends with your new moves. This workshop is ideal for those wanting to start dancing and don’t know where to begin. Throw yourself in and get dancing in one day – places go fast, so book now!
What can I expect?
Our Dance in a Day workshop will teach you some introductory moves and technique that will allow you to build your confidence and take your dancing to the social floor.
Lead or Follow?
This is a partnered dance so you will need to sign up as a couple and decide which of you is the lead or follow. We don’t mind which role you do! Due to Covid restrictions, we won’t be rotating partners during the class and you’ll be dancing with your partner throughout. Please email [email protected] if you have any questions about these roles.
Please note that by purchasing a ticket to the workshop, you are agreeing to follow our Covid rules:
If you feel unwell on the day of the workshop, please do not attend (please email [email protected] to let us know if you aren’t attending).
If you feel unwell during the class, please tell the teacher immediately. They will suspend the class and arrange for transport home for you.
No entering the building before being invited to do so (please be prepared to have to wait outside before class).
Please use the hand sanitiser provided upon entry.
Masks are to be worn throughout the building but can be removed in the workshop.
Please bring water and snacks with you.
Please keep your belongings next to you at your assigned spot.
The week of the workshop, we’ll email you with information about entering the building so do look out for that email.
These are strange times for us all so do please bear with us as we navigate our brave new world. Do send any enquiries to [email protected]
- Sunday 13 June - Sunday 13 June
- 12:30pm - 04:00pm
- £45 per person (plus booking fee)
Tickets cannot be purchased singly, you will need to sign up with a partner
12:30-1.30pm: Introduction to SIX BEAT Lindy hop
1:30-1:45am: 15min break
1:45-2:45pm – Introduction to EIGHT BEAT Lindy Hop
2:45-3.00pm: 15min break
3:00-4:00pm – Introduction to Lindy CHARLESTON
WhereBishopsgate Institute, 230 Bishopsgate, Spitalfields, London EC2M 4QH, UK